# SDR MASA201904211813

- Difficulty date: April 20, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 38,335 hours, 30,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 EXIT SIGN INOPERATIVE.  RELAMPED
